MyHep Reviews

https://pharmacyreviews.md/media/reviews/photos/original/02/f9/e4/379107-myhep-62-1458655778.jpg
 
2.6 (2)
1   0
Write Review

Drug Info

Manufacturer
Ingredients
Medical Conditions

User reviews

2 reviews

Overall rating 
 
2.6
Effectiveness 
 
3.5  (2)
Side Effects 
 
1.0  (2)
Ease of Use 
 
4.0  (2)
Satisfaction 
 
1.8  (2)
Already have an account?
Ratings (the higher the better)
Effectiveness
Side Effects
Ease of Use
Satisfaction
Where did you buy it?
Comments
You will be able to upload media right after you submit your review.
Overall rating 
 
3.4
Effectiveness 
 
5.0
Side Effects 
 
1.5
Ease of Use 
 
4.5
Satisfaction 
 
2.5

Hi all. I used this drug and I wanted to let you all know how it works. So, I have to say that I am 55 years old female (soon to be 56 years old) and I have had hepatitis c for a very long time. I have had (or I maybe even still have) the hepatitis type 3 and I have taken sofosbuvir for it and I hope a lot that I would never need to take it ever again. so far I am not sure if I still have hepatitis c or I don’t. in fact, I have not used sofosbuvir alone, I have taken it with ribavirin (my doctor told me to do it) and I have taken them for 24 weeks. I said that I don’t know how exactly it worked. I mean, if it worked at all, however what I do know for sure is that those 24 weeks have been the worst in my life I guess. I have had 24 weeks of side effects and it has been so freaking hard for me to deal with them. I really hope that they were worth it and I would be cured from the hepatitis. from as much as I could read on the listed side effects, I’ve seen myself in every single one of them. I think that I’ve had every single side effect from them and maybe even some more than that. I just hope so much that it is going to work for 2 reasons: 1) it cures the hepatitis and 2 nd if it does it then I won’t ever need to take it again and I won’t have any more so many and so bad side effects. especially in the beginning. Seriously when I just started to take the drug it was the hell on the earth. The dosage that I have been taking in the beginning was extremely high, was so high that I was thinking that soon I’m gonna die because of those TERRIFIC side effects (and I am serious though…. I’ve heard people dying from very bad side effects, mine were pretty much that bad, I guess). Later the doctors has seen that something need to be changed. They have lowered it but only after they have seen that my red blood cell count has been extremely low, so low that I needed to be given some shots of a drug called epogen and it is known that would fix this blood problem. it did helped but if it wouldn’t then I really might have died. I’ve read lots of reviews about sofobuvir and I’ve seen that the virus for a lot of people returned back when they have finished their treatment. it seems to me that the drug worked and the virus won’t ever return back due to the fact that I have finished my treatment about 3 months ago (in late January). The test for checking whether I have the hepatitis c anymore I’ve had a few weeks ago and the docs told me that the virus is not detected anymore and they said that after so much time after the treatment , even though there are still some chances that the virus would return, they are very small. So I hope a lot that the hep c genotype 3 has already left me alone and finally I’m cured. but the problem is that even nowadays I am still having some issues from the drug. some months have already passed since I don’t take the drug anymore but I still have side effects and this is the problem. these lasting side effects are not leaving me along although I’ve tried pretty much methods for trying to get cured of them. in fact, I am not even sure if they would ever go away and I would be my old one. but I hope so. What’s the most important thing is that I am alive, lol so I think it is not that bad after all. anyway, it is important for you… a new user of this drug to be prepared for the side effects. generally I would say that one should be prepared for whatever he/ she wants to try. You should talk to your doctor about it and read about it as much as you can. about the side effects that might occur and everything else. also have a doctor to have a close eye on you so you could get help whenever you need it. unfortunately my doctor did not really cared about me and there has been nobody who has told me a word about all of this. I never knew that such kind of side effects might occur and when they did occurred it has been like… the hell of the earth.. as I said…

Was this review helpful to you? 
Overall rating 
 
1.8
Effectiveness 
 
2.0
Side Effects 
 
0.5
Ease of Use 
 
3.5
Satisfaction 
 
1.0

I never took this drug myself (thanks god) but my husband did and although it cured virus – I still think that it is not worth taking it. I do understand that you might not understand how this is possible, but I’m going to explain it to you. my husband used My Hep with Copegus (both of them for hepatitis c virus) and he is currently still virus free but you decide if it’s worth it. he has stopped his treatment. in fact not stopped but finished it and although he is not taking the pills anymore, the side effects from them are still there and are still torturing him because even now he is still having some very bad side effects. I say that the treatment was not worth it because yeah, hepatitis C is an awful virus, but at least he was feeling much better before the treatment than how he is feeling right now. now he’s feeling much worse than before. Now he is having some severe bone pain, some very severe joint pains as well as different types and severities (from low to very severe) through his whole body. because of these pains he is barely able now to function on a basic human level. And this, unfortunately is not enough, as it seems, because he also has something else too. he has itchy skin and those itchy parts are rash too and they are really irritating him (of course, who wouldn’t get irritated?), another: he has now gained 30 lbs or maybe even more now and it might be because of another side effect: his thyroid gland has been totally messed up and because of that he has to take some other medications. enough? Of course not. besides everything he is having a chronic fatigue which has started since the very first day of his treatment and it is still continuing nowadays. Because of this he has to take one or maybe up to 3 (maybe even 4) naps per day while in the past he has never had any naps at all. you may be thinking that it is all, but no, it is not all. besides those physical symptoms he has also been having some mental symptoms as well because his mental condition got ruined to. my husband has never been a depressed person. Now he’s in the worst depression I’ve ever seen someone (in fact, with everything he is now suffering from, that’s not a surprise). He is now finding it very hard to interact with people so he’s barely talking with somebody lately. His concentration went away completely. He doesn’t not have it anymore. he can’t concentrate. So well, in the end on the top of it all: he is having an extremely explosive personality as I have never seen before. He never was like this but now he is having mood swings that are even worse than how I used to be in my 20’s and on my period. I know he is suffering. And all of these started after the treatment with this drug. because of all of these side effects he has a very bad quality of life. of course. That’s not a surprise. He is now unable to work (of course, since he has so many sufferings). He cannot even fill out some basic paperwork because of the very big concentration problems he is now having. physically working is also impossible for him. So in the end he can’t do anything. He knows it and he really suffers from it. of course we were thinking that these side effects would go away after he would stop taking the pills. he was suffering a lot (like he does now) during the treatment and both of us were waiting for the treatment to finish so he could live a normal life again, but as we can see… treatment finished, bad quality of life haven’t. I am really scared now that the side effects are still there and this makes me think: is this going to continue like that for lifetime? This scares me out. he’s scared too but he does not realize a lot, like the fact that he’s a completely another person now. he has even lost all his interest he has once had in some things that he really loved. Now he’s nearly only sleeping. Most of his time he sleep and when he does not sleep he is like a walking dead that cannot function but simply walks here and there. it is obvious that we have tried to get him help by talking with doctors, however they told us that there is little that they can do. they said that they would try, but so far we cannot see any improvements. I’m sorry for such a long story. Maybe some of you would find it boring but I am pretty sure that those who are really interested in this drug would find it beneficial because I just wanted to warn you about the side effects. even if you still decide to get on it then please, take extreme big care. Do not finish the treatment if you start noticing any of the side effects I’ve posted above. stop the treatment as soon as you realize that something goes wrong if you do not want to end like my husband did.

Was this review helpful to you?